MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire tip detachment occurred.The target lesion was located in a vessel below the knee.A savion flx guidewire was used during the procedure.However, the tip of the guidewire became disconnected and was unable to be retrieved from the patient.The procedure was completed using an alternate device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was not returned.However, a media review was conducted that a fluoroscopy picture was attached, and it was observed that the distal tip was detached, no more damages were observed.H3 other text : media.

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16389963
Report Number2124215-2023-04451
Device Sequence Number17427709
Product Code DQX
UDI-Device Identifier08714729978817
UDI-Public08714729978817
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2024
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0029264900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown